Journal of Applied Mathematics
Volume 2003 (2003), Issue 1, Pages 1-16

Time averaging for functional differential equations

Mustapha Lakrib

Laboratoire de Mathématiques, Université de Haute Alsace, 4 rue des Frères Lumière, Mulhouse 68093, France

Received 14 March 2002; Revised 1 August 2002

Copyright © 2003 Mustapha Lakrib. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We present a result on the averaging for functional differential equations on finite time intervals. The result is formulated in both classical mathematics and nonstandard analysis; its proof uses some methods of nonstandard analysis.